# SDR CALA2014012700114

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0532 AFT GALLEY SUB FLOOR WEB HAS CORROSION STATION 1681 RBL 52.  REMOVED CORROSION AT AFT GALLEY SUB FLOOR WEB, FOUND TO BE OUT LIMITS.  FABRICATED REPAIR DOUBLER, TREATED, PRIMED & INSTALLED DOUBLER IAW B757-300 SRM 51-10-02, 53-60-51 &  51-40-02.
